MathSciNet Relay Station
MathSciNet bibliographic data
MR1244418 (94m:11064) 11F72 (11F70 22E55)
Gelbart, Stephen; Rogawski, Jonathan; Soudry, David Periods of cusp forms and $L$-packets. C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 8, 717–722.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement